# SDR ASAA9510014

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS ON PALLET 7 TO 5 AND 8 TO 7 WERE FOUND INOPERATIVE.  RELAMPED AND LIGHTS OPERATED NORMALLY.  (W)
